# SDR CALA2016022495130

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 96,426 hours, 15,128 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1197+132, FRAME WEB CRACKED, AT LBL 32 & 35.  REMOVED DAMAGE, HFEC, FABRICATED & INSTALLED REPAIR PARTS IAW ERA 5360-01433.
